advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[01-02, 1999] 

Journal of Electrical Engineering, Vol 50, 01-02 (1999)

ROBUST EXPONENTIAL STABILITY CONTROL FOR A CLASS OF NONLINEAR COMPLEX SYSTEMS

Vojtech Veselư

   The paper addresses the problem of designing decentralized robust controllers for a class of interconnected nonlinear systems with uncertainties to guarantee the prescribed decay rate of exponential stability for closed-loop uncertain systems. The uncertainties, possibly nonlinear, can appear both in the subsystems as well as in their interconnections. No matching conditions or other similar constraints are required to model the complex uncertain system. The design of governor controllers for a three-machine power system verifies the proposed approach.

Keywords: decentralized controller, robust controller, exponential stability, complex uncertain systems


[full-paper]


© 1997-2019  FEI STU Bratislava